# SDR RRXA96028

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46143
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plating
- Condition: Cracked
- Location: Ws 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KMCN - DURING C-CHECK, FOUND SKIN CRACKED THROUGH RIVET INBOARD SLOT L/E UPPER, OUTBOARD FORWARD RIGHT WING.  FABRICATED DOUBLER FROM 7075T6 AL AND INSTALLED IAW DER APPROVED COTNEY ENGINEERING SKETCH A46-R02 AND IAW DC-8 SRM 51-1-21, 51-1-20C.  (M)
